Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 81, NWS Tulsa, OK

September 21, 2025Muskogee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Sep 21, 2025, 3:56 PM CDT for Muskogee County, Oklahoma. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2025, 3:56 PM CDT (20:56 UTC)
Expired
Sep 21, 2025, 4:11 PM CDT
In force
15 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Muskogee County, OK

The radar

The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WFUS54 KTSA 212056
TORTSA
OKC101-212130-
/O.NEW.KTSA.TO.W.0081.250921T2056Z-250921T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
356 PM CDT Sun Sep 21 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Muskogee County in east central Oklahoma...

* Until 430 PM CDT.

* At 356 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles north of Porum, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Porum...                          Warner...
  Webbers Falls...                  Briartown...

This includes Interstate 40 in Oklahoma between mile markers 274 and
287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3553 9513 3546 9509 3546 9505 3538 9511
      3537 9512 3538 9514 3537 9516 3535 9514
      3535 9517 3534 9518 3530 9517 3531 9519
      3529 9521 3529 9528 3530 9531 3529 9534
      3529 9535 3549 9535
TIME...MOT...LOC 2056Z 262DEG 12KT 3541 9528 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
526 
WWUS54 KTSA 212103
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
403 PM CDT Sun Sep 21 2025

OKC101-212130-
/O.CON.KTSA.TO.W.0081.000000T0000Z-250921T2130Z/
Muskogee OK-
403 PM CDT Sun Sep 21 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN MUSKOGEE COUNTY...

At 403 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Porum, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Webbers Falls...                  Warner...

This includes Interstate 40 in Oklahoma between mile markers 276 and
287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3553 9513 3546 9509 3546 9505 3540 9513
      3538 9517 3538 9533 3549 9532
TIME...MOT...LOC 2103Z 255DEG 12KT 3543 9526 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
081 
WWUS54 KTSA 212111
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
411 PM CDT Sun Sep 21 2025

OKC101-212121-
/O.CAN.KTSA.TO.W.0081.000000T0000Z-250921T2130Z/
Muskogee OK-
411 PM CDT Sun Sep 21 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

Remember, a Severe Thunderstorm Warning still remains in effect for
the warned area!

&&

LAT...LON 3553 9513 3546 9509 3546 9505 3540 9513
      3538 9517 3538 9533 3549 9532
TIME...MOT...LOC 2110Z 262DEG 12KT 3543 9522 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Sep 21, 12:38 PM CDT, 3 hours 18 minutes earlier. Its key messages:

  • Issued at 1238 PM CDT Sun Sep 21 2025
  • Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds.
  • Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday.
  • Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal.
Area forecast discussion, Sep 21, 12:38 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 PM CDT Sun Sep 21 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CDT Sun Sep 21 2025

 - Scattered showers and a few thunderstorms will spread across
eastern Oklahoma this afternoon.  Thunderstorms will increase during
the afternoon and into the evening as the precipitation moves into
western Arkansas. The stronger storms will pose a local flash flood
concern in some areas, along with strong gusty winds.

 - Daily shower and thunderstorm chances continue into Wednesday or
Thursday. There is a moderate chance of a more robust storm complex
crossing the area from Monday night into Tuesday. A wider swath
heavy rainfall could occur in the region on Tuesday.

 - Warm conditions continue through Monday, with temperatures then
moderating into late week, falling slightly below normal.

&&

.SHORT TERM...
(Through tonight )
Issued at 1238 PM CDT Sun Sep 21 2025

Diffluent flow aloft at the base of an upper level trough, and to
the north of an anticyclonically curving jet segment, will continue
to support upward motion over the area into tonight. Additionally, a
small-scale vort max is tracking across northeast Oklahoma with a
lobe of vorticity extending south into the Red River Valley. Patches
of rain area occurring with the system in our area now, with
scattered thunderstorms likely to develop ahead of it later today
and tonight as the system tracks into Arkansas. Locally heavy rain
and gusty winds will occur with stronger storms, with local flash
flood potential in the track of the stronger cells.

There is some concern that a storm induced boundary will be in place
this evening in southeast Oklahoma or northeast Texas that could be
a potential focus for a small zone of very heavy rain tonight as a
30 knot low-level jet from the southwest develops. This potential
would be disrupted if too many new storms develop and track further
south in Texas. The ceiling for rainfall is rather high in this
scenario. So while the current probability is low for this to unfold
as worst-case situation, the potential will need to be monitored
into tonight.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 1238 PM CDT Sun Sep 21 2025

Rising heights aloft and the associated shift of the upper-level jet
segment to the north will tend to reduce precipitation coverage with
time on Monday, a fairly strong upper-level system will approach the
area from the northwest on Monday night and Tuesday.  With that will
come the possibility for one or two storm complexes that should be a
more robust than the recent systems. If this setup evolves as
current data suggests, a more widespread swath of 3 to 5 inches of
rain could occur from Monday night into Tuesday night, with local
multi-day totals approaching 7 inches. These amounts would drive a
threat for more than local flash flooding and some river flooding.
Current data favor northwest Arkansas and adjacent portions of far
eastern Oklahoma for the heaviest rain potential.  But this could
easily shift a number of counties in any direction at this point.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Sun Sep 21 2025

VFR conditions will prevail through the first half of the
forecast, outside of storm activity. A convective wave will bring
periodic storm chances to the TAF sites this afternoon and
tonight. For the most part, prob30s were used to cover the more
favored time windows. Most guidance has no low cloud cover
tonight, but some data suggests there could be sub-VFR cigs.
Decided not to include any prevailing low cloud cigs in the TAFs
for now, but did include potential for MVFR cigs in W AR TAFs in
the prob30 groups.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  86  71  82 /  50  30  60  80
FSM   70  86  72  84 /  50  60  50  70
MLC   69  88  72  87 /  50  60  40  70
BVO   64  84  66  80 /  50  20  70  80
FYV   64  82  66  80 /  40  50  70  90
BYV   65  80  66  76 /  60  70  70  90
MKO   67  86  69  82 /  50  40  60  80
MIO   65  81  66  78 /  70  40  70  80
F10   66  87  69  84 /  60  50  50  80
HHW   69  89  72  90 /  30  40  20  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...30
Hazardous weather outlook, Sep 21, 3:50 PM CDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
350 PM CDT Sun Sep 21 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
350 PM CDT Sun Sep 21 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA....East-central Oklahoma
	ONSET....Now through 6pm.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Now... through tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA... .
	ONSET...Now... through tonight.

DISCUSSION...
A small zone favorable for supercell storm structure has developed
in east-central Oklahoma. Two severe thunderstorms developed in this
environment this afternoon. Both storms developed supercell
structure with some rotation. The storms are expected to move out of
that environment as they approach the Arkansas line. Until then,
strong winds and hail will accompany the storms.

Scattered thunderstorms will increase in parts of eastern Oklahoma
this afternoon and develop / move into western Arkansas later today
and tonight. Heavy rains and strong gusty winds will occur with the
stronger cells. An isolated gust near severe criteria is possible. A
local flash flood concern will exist with any stronger storm.

There is some concern that a storm induced boundary will be in place
this evening in southeast Oklahoma or northeast Texas that could be
a potential focus for a small zone of very heavy rain tonight as a
30 knot low-level jet from the southwest develops. This potential
would be disrupted if too many new storms develop and track further
south in Texas. The ceiling for rainfall is rather high in this
scenario. So while the current probability is low for this to unfold
as worst-case situation, the potential will need to be monitored
into tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY through SATURDAY...No Hazards.

EXTENDED DISCUSSION...
A fairly strong upper-level system will approach the
area from the northwest on Monday night and Tuesday.  With that will
come the possibility for one or two storm complexes that should be a
more robust than the recent systems. If this setup evolves as
current data suggests, a more widespread swath of 3 to 5 inches of
rain could occur from Monday night into Tuesday night, with local
multi-day totals approaching 7 inches. These amounts would drive a
threat for more than local flash flooding and some river flooding.
Current data favor northwest Arkansas and adjacent portions of far
eastern Oklahoma for the heaviest rain potential.  But this could
easily shift a number of counties in any direction at this point.

There would also be potential for a few severe storms.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and area responders should monitor the latest
information for Monday night and Tuesday. Given recent rains in
some areas, and the potential for excessive rains from Monday night
into Tuesday night, preparations for more widespread flooding issues
may need to happen on Monday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 21, 2:26 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 PM CDT Sun Sep 21 2025

OKZ060-067-070-212000-
Tulsa OK-Muskogee OK-Wagoner OK-
226 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAGONER...NORTHWESTERN
MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES THROUGH 300 PM CDT...

At 226 PM CDT, Doppler radar indicated a strong thunderstorm over
Stonebluff, moving north at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Broken Arrow...                   Stonebluff...
Haskell...                        Leonard...
Coweta...                         Oneta...
Catoosa...                        Tulsa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3613 9560 3614 9559 3613 9557 3611 9557
      3609 9555 3608 9558 3607 9549 3578 9567
      3581 9577 3586 9577 3586 9588 3616 9578
      3616 9562
TIME...MOT...LOC 1926Z 201DEG 29KT 3589 9575

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 21, 2:42 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
242 PM CDT Sun Sep 21 2025

OKZ054-055-060-061-067-212015-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Wagoner OK-
242 PM CDT Sun Sep 21 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND
NORTHEASTERN TULSA COUNTIES THROUGH 315 PM CDT...

At 242 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles south of Avant to 4 miles north of Broken
Arrow. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Broken Arrow...                   Collinsville...
Verdigris...                      Sperry...
Tulsa...                          Claremore...
Skiatook...                       Turley...
Tulsa International Airport...    Ramona...
Vera...                           Oologah...
Avant...                          Catoosa...
Tiawah...                         Owasso...
Inola...                          Coweta...

This includes Interstate 44 between mile markers 225 and 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3664 9588 3620 9547 3596 9581 3641 9617
TIME...MOT...LOC 1942Z 218DEG 21KT 3640 9608 3608 9581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 21, 2:57 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
257 PM CDT Sun Sep 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Gst     1 NNE Jamesville        35.76N 95.64W
09/21/2025  M65 MPH          Muskogee           OK   Mesonet

            The Oklahoma Mesonet station near Haskell
            measured 65 mph thunderstorm wind gusts.

&&

EJC
Special weather statement, Sep 21, 3:08 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
308 PM CDT Sun Sep 21 2025

OKZ067-068-070-212100-
Muskogee OK-Cherokee OK-Wagoner OK-
308 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 400
PM CDT...

At 307 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Muskogee, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Okay...
Tullahassee...                    Hulbert...
Sequoyah State Park...            Summit...
Fort Gibson...                    Taft...
Porter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3563 9550 3584 9557 3603 9515 3572 9512
TIME...MOT...LOC 2007Z 245DEG 21KT 3577 9543

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Sep 21, 3:32 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 PM CDT Sun Sep 21 2025

OKZ070-071-212100-
Muskogee OK-McIntosh OK-
332 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 400 PM CDT...

At 332 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Warner, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Greenleaf State Park...           Warner...
Rentiesville...                   Webbers Falls...

This includes Interstate 40 in Oklahoma between mile markers 267 and
288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3563 9513 3553 9513 3550 9512 3549 9510
      3546 9508 3546 9505 3543 9508 3541 9508
      3538 9511 3537 9547 3553 9550
TIME...MOT...LOC 2032Z 255DEG 25KT 3545 9537

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 21, 3:40 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
340 PM CDT Sun Sep 21 2025

OKZ056-057-061-062-212115-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
340 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAIG...
NORTHEASTERN ROGERS...NORTHERN MAYES AND SOUTHEASTERN NOWATA COUNTIES
THROUGH 415 PM CDT...

At 340 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Foyil, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pensacola...                      Adair...
Pryor...                          Spavinaw State Park...
Big Cabin...                      Strang...
Hoot Owl...                       Chelsea...
Pryor Creek...                    Spavinaw...
Foyil...                          Bushyhead...
New Alluwe...

This includes Interstate 44 between mile markers 253 and 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3622 9544 3636 9559 3670 9545 3640 9502
TIME...MOT...LOC 2040Z 226DEG 28KT 3635 9545

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:05 PM CDTSevere Thunderstorm WarningTSAOsage40 min
Sep 20, 7:16 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 7:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Sep 20, 7:48 PM CDTSpecial Weather StatementTSARogers42 min
Sep 20, 8:01 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 8:08 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Sep 20, 8:11 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Sep 20, 8:37 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington49 min
Sep 20, 8:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa50 min
Sep 20, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Sep 20, 9:26 PM CDTFlash Flood WarningTSARogers, Tulsa, Washington5 hr
Sep 20, 9:28 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Sep 20, 9:42 PM CDTAreal Flood AdvisoryTSARogers, Tulsa4 min
Sep 20, 9:45 PM CDTSpecial Weather StatementTSARogers, Tulsa45 min
Sep 20, 9:46 PM CDTFlash Flood WarningTSARogers, Tulsa4 hr
Sep 20, 9:48 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
Sep 20, 10:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Sep 20, 10:22 PM CDTAreal Flood AdvisoryTSATulsa4 min
Sep 20, 10:26 PM CDTFlash Flood WarningTSATulsa4 hr
Sep 21, 2:19 PM CDTSpecial Weather StatementTSAMuskogee26 min
Sep 21, 2:26 PM CDTSpecial Weather StatementTSAWagoner34 min
Sep 21, 2:30 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner45 min
Sep 21, 2:42 PM CDTSpecial Weather StatementTSARogers33 min
Sep 21, 3:08 PM CDTSpecial Weather StatementTSAWagoner52 min
Sep 21, 3:11 PM CDTSevere Thunderstorm WarningTSAMuskogee49 min
Sep 21, 3:32 PM CDTSpecial Weather StatementTSAMuskogee28 min
Sep 21, 3:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee38 min
Sep 21, 3:40 PM CDTSpecial Weather StatementTSAMayes35 min
Sep 21, 4:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
Sep 21, 4:14 PM CDTSpecial Weather StatementTSADelaware46 min
Sep 21, 4:52 PM CDTSpecial Weather StatementTSAHaskell23 min
Sep 21, 4:54 PM CDTSpecial Weather StatementTSASequoyah36 min
Sep 21, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah32 min
Sep 21, 5:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
Sep 21, 5:20 PM CDTAreal Flood AdvisoryTSAHaskell, Muskogee, Sequoyah46 min
Sep 21, 5:21 PM CDTSpecial Weather StatementTSASequoyah24 min
Sep 21, 5:22 PM CDTSpecial Weather StatementTSAHaskell38 min
Sep 21, 5:29 PM CDTSpecial Weather StatementTSASequoyah31 min
Sep 21, 5:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
Sep 21, 5:44 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah31 min
Sep 21, 6:06 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah10 min
Sep 21, 6:08 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Muskogee, Sequoyah3 hr
Sep 21, 6:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah35 min
Sep 21, 6:11 PM CDTSpecial Weather StatementTSAHaskell34 min
Sep 21, 6:16 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah2 hr
Sep 21, 6:41 PM CDTSpecial Weather StatementTSASequoyah34 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.